iCliniq logo

Ask a Doctor Online Now

HomeAnswersUrologypenis pumpAfter using a penis pump I am experiencing testicular pain, discomfort, and weak erections. Why?

Could the use of a penis pump be the cause for testicular pain, discomfort, and weak erections?

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At October 2, 2023
Reviewed AtNovember 9, 2023

Patient's Query

Hello doctor,

I have been experiencing a mild straining feeling in my left testicle for the past year, although it is not regular. Around ten days ago, I purchased a penis pump for penis enlargement purposes. I used the pump only twice, approximately ten days ago. However, after using the pump, I became concerned about potential injury, so I decided to stop using it five days ago. During that time, I visited a surgeon to address the straining feeling in my testicle. The doctor prescribed Diclofenac for ten days. However, when I started taking the medication, I noticed that my heart rate significantly increased, and I experienced excessive sweating. Furthermore, the pain in my left testicle intensified, and I felt discomfort in the base and ligament of my penis. As a result, my penis became numb, cold, and I began experiencing weak erections. I took Diclofenac only for five days and then returned to the same doctor. This visit occurred approximately five days ago. The doctor then prescribed Cefuroxime 250 mg, but unfortunately, I have not observed any improvement in my symptoms. As of today, which is approximately ten days later, I still experience numbness and slight pain in my entire genital area. Your guidance and assistance would be greatly appreciated, doctor. Thank you.

Hello,

Welcome to icliniq.com.

I just read your query and have gone through your attached reports (attachment removed to protect patient identity). The scrotum and bilateral testes appear to be normal. Could you please provide a picture of the erect penis for further evaluation? I suggest you take a tablet of Tadaflo (Tadalafil) 5 mg daily in the evening for two weeks and observe the quality of your erections during masturbation. The penile pain should gradually subside with time. Additionally, it would be beneficial to undergo a USG-KUB (ultrasound of the kidney, ureter, and bladder) and a urinalysis to rule out the possibility of a stone in the vesicoureteral junction (VUJ), which can cause pain at the tip of the penis. Using scrotal support like a langot can provide added comfort and support. Please consult with your doctor for a proper diagnosis and discuss the prescribed medication's specific composition and dosage. I hope this helps.

Kind regards.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Choudhary Devendra
Dr. Choudhary Devendra

Urology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Urology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy